# SDR DALA109736303

- Difficulty date: April 30, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 89,146 hours, 11,629 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND DAMAGE TO NUMBER 3 PYLON LOWER STRUT AFT FIRE WALL WEB.  REPAIRED PER ERA 480426-14.
